Alert archive / Washington / High Wind Watches in 2012

High Wind Watch 2, NWS Pendleton, OR

February 20, 20126 counties in Oregon; 7 counties in Washington

NWS Pendleton, OR issued this high wind watch at Feb 20, 2012, 2:38 PM PST for 6 counties in Oregon; 7 counties in Washington. It took effect at Feb 22, 2012, 4:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 20, 2012, 2:38 PM PST (22:38 UTC)
In effect from
Feb 22, 2012, 4:00 AM PST
Expired
Feb 21, 2012, 4:28 AM PST
In force
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Kittitas County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 77 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 10.6 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2012-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2012-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 352 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
352 m²/s²
0-3 km storm-relative helicity
515 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

598 
WWUS76 KPDT 202238
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
238 PM PST MON FEB 20 2012

...STRONG WINDS POSSIBLE ACROSS SOUTHEASTERN WASHINGTON AND
NORTHEASTERN AND NORTH CENTRAL OREGON ON WEDNESDAY...

.AN INTENSE LOW PRESSURE WILL APPROACH THE PACIFIC NORTHWEST AND
TIGHTEN PRESSURE GRADIENTS ACROSS OUR AREA ON WEDNESDAY. THIS WILL
RESULT IN VERY WINDY CONDITIONS WITH WESTERLY WINDS OF 35 TO 45
MPH WITH GUSTS TO 60 MPH POSSIBLE ACROSS MUCH OF THE AREA. IN
ADDITION THE WESTERLY WINDS CROSSING THE CASCADES MAY DEVELOP
MOUNTAIN WAVES WHICH CAN RESULT IN SUDDEN STRONG GUSTS TO 70 MPH
IN THE VALLEYS ALONG THE LEE OF THE CASCADES...PARTICULARLY IN
NORTH CENTRAL OREGON AND THE YAKIMA VALLEY.

ORZ041-042-044-507-508-WAZ024-026>029-521-210645-
/O.NEW.KPDT.HW.A.0002.120222T1200Z-120223T0600Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR...
MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE...
TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE
238 PM PST MON FEB 20 2012

...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY EVENING. 

* TIMING: WINDS WILL BEGIN TO INCREASE TUESDAY NIGHT AND BECOME
  STRONG BY EARLY WEDNESDAY MORNING. THE STRONG WINDS WILL
  CONTINUE THROUGH WEDNESDAY AFTERNOON BEFORE DECREASING WEDNESDAY
  EVENING.

* WINDS: WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE
  POSSIBLE.

* IMPACTS: TRAVELERS ALONG AREA HIGHWAYS...ESPECIALLY THOSE IN HIGH
  PROFILE VEHICLES...SHOULD USE CAUTION AND BE PREPARED FOR SUDDEN
  WIND GUSTS. ALSO SMALL OBJECTS MAY BECOME AIRBORNE IN THE WIND
  AND CAUSE DAMAGE AS THEY IMPACT HOMES...CARS AND PEDESTRIANS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR
GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH
AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED
TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER
INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$
2 follow-up statements
137 
WWUS76 KPDT 210540
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
940 PM PST MON FEB 20 2012

...STRONG WINDS POSSIBLE ACROSS SOUTHEASTERN WASHINGTON AND
NORTHEASTERN AND NORTH CENTRAL OREGON TUESDAY NIGHT INTO WEDNESDAY...

.AN INTENSE LOW PRESSURE WILL APPROACH THE PACIFIC NORTHWEST AND
TIGHTEN PRESSURE GRADIENTS ACROSS OUR AREA TUESDAY NIGHT AND WEDNESDAY.
THIS WILL RESULT IN VERY WINDY CONDITIONS WITH WESTERLY WINDS OF
35 TO 45 MPH WITH GUSTS TO 60 MPH POSSIBLE ACROSS MUCH OF THE
AREA. IN ADDITION THE WESTERLY WINDS CROSSING THE CASCADES MAY
DEVELOP MOUNTAIN WAVES WHICH CAN RESULT IN SUDDEN STRONG GUSTS TO
70 MPH IN THE VALLEYS ALONG THE LEE OF THE CASCADES...PARTICULARLY
IN NORTH CENTRAL OREGON AND THE YAKIMA VALLEY.

ORZ041-042-044-507-508-WAZ024-026>029-521-211400-
/O.CON.KPDT.HW.A.0002.120222T1200Z-120223T0600Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR...
MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE...
TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE
940 PM PST MON FEB 20 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY EVENING. 

* TIMING: WINDS WILL INCREASE TUESDAY NIGHT AND BECOME STRONG BY
  EARLY WEDNESDAY MORNING. THE STRONG WINDS WILL CONTINUE THROUGH
  WEDNESDAY AFTERNOON BEFORE DECREASING WEDNESDAY EVENING.

* WINDS: WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARE POSSIBLE. 

* IMPACTS: TRAVELERS ALONG AREA HIGHWAYS...ESPECIALLY THOSE IN
  HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND BE PREPARED 
  FOR SUDDEN WIND GUSTS. ALSO SMALL OBJECTS MAY BECOME 
  AIRBORNE IN THE WIND AND CAUSE DAMAGE AS THEY IMPACT HOMES...
  CARS AND PEDESTRIANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR
GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH
AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED
TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER
INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$
984 
WWUS76 KPDT 211228
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
428 AM PST TUE FEB 21 2012

...STRONG WINDS LIKELY ACROSS SOUTHEASTERN WASHINGTON AND
NORTHEASTERN AND NORTH CENTRAL OREGON TONIGHT THROUGH WEDNESDAY
EVENING...

.AN INTENSE LOW PRESSURE WILL APPROACH THE PACIFIC NORTHWEST AND
TIGHTEN PRESSURE GRADIENTS ACROSS OUR AREA TONIGHT AND WEDNESDAY.
THIS WILL RESULT IN VERY WINDY CONDITIONS WITH WESTERLY WINDS OF
30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE ACROSS MUCH OF THE
AREA. IN ADDITION THE WESTERLY WINDS CROSSING THE CASCADES MAY
DEVELOP MOUNTAIN WAVES WHICH CAN RESULT IN SUDDEN STRONG GUSTS TO
70 MPH IN THE VALLEYS ALONG THE LEE OF THE CASCADES...PARTICULARLY
IN NORTH CENTRAL OREGON AND THE SOUTHWEST PORTION OF THE YAKIMA
VALLEY.

WAZ026-521-212300-
/O.UPG.KPDT.HW.A.0002.120222T1200Z-120223T0600Z/
/O.NEW.KPDT.HW.W.0002.120222T0600Z-120223T0600Z/
KITTITAS VALLEY-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ELLENSBURG...THORP...BICKLETON...
GOLDENDALE
428 AM PST TUE FEB 21 2012

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: WINDS WILL INCREASE T0NIGHT AND BECOME STRONG BY LATE
  TONIGHT AND EARLY WEDNESDAY MORNING. THE STRONG WINDS WILL
  CONTINUE THROUGH WEDNESDAY AFTERNOON AND EARLY EVENING BEFORE
  DECREASING BY LATE WEDNESDAY EVENING.

* WINDS: WESTERLY WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE
  POSSIBLE.

* IMPACTS: TRAVELERS ALONG AREA HIGHWAYS...ESPECIALLY THOSE IN
  HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND BE PREPARED FOR
  SUDDEN WIND GUSTS. ALSO SMALL OBJECTS MAY BECOME AIRBORNE IN THE
  WIND AND CAUSE DAMAGE AS THEY IMPACT HOMES... CARS AND
  PEDESTRIANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ041-044-507-508-WAZ024-028-029-212300-
/O.UPG.KPDT.HW.A.0002.120222T1200Z-120223T0600Z/
/O.NEW.KPDT.HW.W.0002.120222T0600Z-120223T0600Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...WHITE SALMON...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA
428 AM PST TUE FEB 21 2012

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: WINDS WILL INCREASE T0NIGHT AND BECOME STRONG BY LATE
  TONIGHT AND EARLY WEDNESDAY MORNING. THE STRONG WINDS WILL
  CONTINUE THROUGH WEDNESDAY AFTERNOON AND EARLY EVENING BEFORE
  DECREASING BY LATE WEDNESDAY EVENING.

* WINDS: WESTERLY WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE
  POSSIBLE.

* IMPACTS: TRAVELERS ALONG AREA HIGHWAYS...ESPECIALLY THOSE IN
  HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND BE PREPARED FOR
  SUDDEN WIND GUSTS. ALSO SMALL OBJECTS MAY BECOME AIRBORNE IN THE
  WIND AND CAUSE DAMAGE AS THEY IMPACT HOMES... CARS AND
  PEDESTRIANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

WAZ520-212300-
/O.NEW.KPDT.HW.W.0002.120222T0600Z-120223T0600Z/
EAST SLOPES OF THE WASHINGTON CASCADES-
INCLUDING THE CITIES OF...APPLETON...CLE ELUM...CLIFFDELL...
EASTON...ROSLYN...TROUT LAKE
428 AM PST TUE FEB 21 2012

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST
WEDNESDAY. 

* TIMING: WINDS WILL INCREASE T0NIGHT AND BECOME STRONG BY LATE
  TONIGHT AND EARLY WEDNESDAY MORNING. THE STRONG WINDS WILL
  CONTINUE THROUGH WEDNESDAY AFTERNOON AND EARLY EVENING BEFORE
  DECREASING BY LATE WEDNESDAY EVENING.

* WINDS: WESTERLY WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE
  POSSIBLE.

* IMPACTS: TRAVELERS ALONG AREA HIGHWAYS...ESPECIALLY THOSE IN
  HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND BE PREPARED FOR
  SUDDEN WIND GUSTS. ALSO SMALL OBJECTS MAY BECOME AIRBORNE IN THE
  WIND AND CAUSE DAMAGE AS THEY IMPACT HOMES... CARS AND
  PEDESTRIANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ042-212300-
/O.UPG.KPDT.HW.A.0002.120222T1200Z-120223T0600Z/
/O.NEW.KPDT.WI.Y.0008.120222T0600Z-120223T0600Z/
NORTH CENTRAL OREGON-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO...
PRINEVILLE...REDMOND
428 AM PST TUE FEB 21 2012

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: WINDS WILL INCREASE T0NIGHT AND BECOME STRONG BY LATE
  TONIGHT AND EARLY WEDNESDAY MORNING. THE STRONG WINDS WILL
  CONTINUE THROUGH WEDNESDAY AFTERNOON AND EARLY EVENING BEFORE
  DECREASING BY LATE WEDNESDAY EVENING.

* WINDS: WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE
  POSSIBLE.

* IMPACTS: TRAVELERS ALONG AREA HIGHWAYS...ESPECIALLY THOSE IN
  HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND BE PREPARED FOR
  SUDDEN WIND GUSTS. ALSO SMALL OBJECTS MAY BECOME AIRBORNE IN THE
  WIND AND CAUSE DAMAGE AS THEY IMPACT HOMES... CARS AND
  PEDESTRIANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

WAZ027-212300-
/O.UPG.KPDT.HW.A.0002.120222T1200Z-120223T0600Z/
/O.NEW.KPDT.WI.Y.0008.120222T0600Z-120223T0600Z/
YAKIMA VALLEY-
INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA
428 AM PST TUE FEB 21 2012

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: WINDS WILL INCREASE T0NIGHT AND BECOME STRONG BY LATE
  TONIGHT AND EARLY WEDNESDAY MORNING. THE STRONG WINDS WILL
  CONTINUE THROUGH WEDNESDAY AFTERNOON AND EARLY EVENING BEFORE
  DECREASING BY LATE WEDNESDAY EVENING.

* WINDS: WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE
  POSSIBLE.

* IMPACTS: TRAVELERS ALONG AREA HIGHWAYS...ESPECIALLY THOSE IN
  HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND BE PREPARED FOR
  SUDDEN WIND GUSTS. ALSO SMALL OBJECTS MAY BECOME AIRBORNE IN THE
  WIND AND CAUSE DAMAGE AS THEY IMPACT HOMES... CARS AND PEDESTRIANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ050-509-212300-
/O.NEW.KPDT.WI.Y.0008.120222T0600Z-120223T0600Z/
WALLOWA COUNTY-EAST SLOPES OF THE OREGON CASCADES-
INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA...BEND...
LA PINE...SUNRIVER
428 AM PST TUE FEB 21 2012

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PST WEDNESDAY. 

* TIMING: WINDS WILL INCREASE T0NIGHT AND BECOME STRONG BY LATE
  TONIGHT AND EARLY WEDNESDAY MORNING. THE STRONG WINDS WILL
  CONTINUE THROUGH WEDNESDAY AFTERNOON AND EARLY EVENING BEFORE
  DECREASING BY LATE WEDNESDAY EVENING.

* WINDS: WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE
  POSSIBLE.

* IMPACTS: TRAVELERS ALONG AREA HIGHWAYS...ESPECIALLY THOSE IN
  HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND BE PREPARED FOR
  SUDDEN WIND GUSTS. ALSO SMALL OBJECTS MAY BECOME AIRBORNE IN THE
  WIND AND CAUSE DAMAGE AS THEY IMPACT HOMES... CARS AND
  PEDESTRIANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this high wind watch went out at Feb 20, 10:46 AM PST, 3 hours 52 minutes earlier.

Area forecast discussion, Feb 20, 10:46 AM PST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
1046 AM PST MON FEB 20 2012

UPDATED AVIATION DISCUSSION

.UPDATE...A DISTURBANCE IS CONTINUING TO MOVE ACROSS THE AREA THIS
MORNING WITH A RAIN/SNOW MIX CONFINED MAINLY TO THE EASTERN HALF OF
THE AREA. PRECIPITATION AMOUNTS AND MOST LOCATIONS ARE ONLY
REPORTING A TRACE SO FAR. HAVE ALREADY UPDATED TO ADD SNOW TO THE
COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS THIS MORNING. HAVE HELD
ONTO A SLIGHT CHANCE OF FREEZING RAIN IN THE EASTERN COLUMBIA BASIN
AND BLUE MOUNTAIN FOOTHILLS FOR THE NEXT HOUR OR SO AS MODEL
SOUNDINGS SHOW A WARM LAYER ALOFT, BUT SURFACE TEMPERATURES ARE
GENERALLY ABOVE FREEZING. A FEW COLDER POCKETS REMAIN HERE AND THERE
AND THAT IS WHY THE SLIGHT CHANCE OF FREEZING RAIN WAS KEPT. HAVE
RECEIVED NO REPORTS OF FREEZING RAIN SO FAR AND EXPECT THE COLDER
POCKETS TO WARM ABOVE FREEZING BEFORE MUCH LONGER WHICH WILL END THE
THREAT. RADAR SHOWS THE BACK END OF THE CURRENT PRECIPITATION BAND
APPROACHING THE TRI-CITIES AND MAINLY EAST OF CONDON AND JOHN DAY.
THE SNOW WILL TURN OVER THE RAIN LATER THIS MORNING AND LIGHT
SHOWERS WILL CONTINUE THIS AFTERNOON AS A MOIST NORTHWEST FLOW
CONTINUES OVER THE AREA. HAVE LOWER TEMPERATURES A COUPLE OF DEGREES
IN THE COLUMBIA BASIN DUE TO THE EXPECTED OVERCAST SKIES AND OFF AND
ON SHOWERS. ALSO INCREASED CLOUD COVER TODAY TO MATCH OBSERVED
OVERCAST SKIES. UPDATE ALREADY ISSUED. PERRY

&&

.AVIATION...18Z TAFS...VFR/MVFR CONDITIONS WILL CONTINUE IN SNOW AND
RAIN AT KPSC, KALW AND KPDT TODAY. SHOWERS WILL THEN PERSIST
THROUGH TUESDAY MORNING. WINDS WILL GENERALLY BE LESS THAN 10 KTS.
POLAN

.PREVIOUS DISCUSSION... /ISSUED 645 PST MON FEB 20 2012/

SHORT TERM...TODAY THROUGH WEDNESDAY...AN ACTIVE WEATHER PATTERN
WILL CONTINUE FOR THE NEXT FEW DAYS. CURRENTLY A WEATHER SYSTEM IS
MOVING SOUTHEAST ACROSS THE FORECAST AREA. THERE IS SNOW FALLING AT
SUNRIVER AND THERE WAS SNOW ALSO AT LA PINE AND IN THE BEND AREA.
RADAR ECHOES ARE ALSO SHOWING PRECIPITATION OVER THE COLUMBIA BASIN
TO THE NORTH OF THE CWA AND PRECIP ALSO MOVING INTO THE FORECAST
AREA FROM THE WEST. THE SNOW IN THE SOUTHWEST HAS BEEN DECREASING ON
RADAR IMAGERY...AND AFTER VIEWING THE WEB HIGHWAY CAMERAS IT APPEARS
THE SNOW HAS ENDED AT SOME OF THOSE LOCATIONS. ELSEWHERE PRECIP IS
STILL ALOFT AND HAS EVAPORATED BEFORE REACHING THE GROUND. IN THE
LOWER COLUMBIA BASIN AND THE ADJACENT VALLEYS TO THE EAST AND SOUTH
AS WELL A NORTH CENTRAL OREGON ANY PRECIPITATION MAY CONTAIN SOME
VERY LIGHT FREEZING RAIN DUE TO A WARM LAYER ALOFT. ALL FREEZING
RAIN AND/OR SNOW AMOUNTS LOOK TO BE WELL BELOW ADVISORY CRITERIA.

A VERY BROAD UPPER RIDGE WILL BUILD AND AMPLIFY OFF THE COAST
KEEPING THE FORECAST AREA IN A NORTH TO NORTHWEST FLOW ALOFT.
HOWEVER...HEIGHTS WILL BE RISING WITH THE BUILDING RIDGE WHICH WILL
CAUSE A WARMING TREND RATHER THAN A COOLING TREND...EVEN WITH THE
NORTHERLY FLOW. HIGH TEMPERATURES WILL APPROACH THE LOWER 60S IN THE
LOWER COLUMBIA BASIN AND ADJACENT VALLEYS BY WEDNESDAY. THERE WILL
BE AN ABUNDANT AMOUNT OF MOISTURE BEING PULLED ACROSS THE REGION
OVER THE TOP OF THIS UPPER RIDGE BY A STRONG UPPER LEVEL WEST TO
NORTHWEST ORIENTED JET STREAM WIND MAXIMUM...WHICH WILL BE ABOUT 110
KTS THIS AFTERNOON. WIND SPEEDS IN THIS JET STREAM MAXIMUM WILL
FLUCTUATE FOR THE NEXT FEW DAYS AROUND 100 KTS AT 300MB (ABOUT
29,000 FEET MSL)...AND ABOVE 50 KTS AT 850 MB (AROUND 5000 FEET
MSL). A MOUNTAIN WAVE IN THIS STRONG WEST TO NORTHWEST FLOW FROM
THIS JET MAXIMUM WILL CAUSE A MOUNTAIN WAVE TO DEVELOP OVER THE
CASCADES EAST SLOPES AND ADJACENT VALLEYS EAST OF THE CASCADES BY
WEDNESDAY. THIS WILL CAUSE SOME OF THE HIGHER WINDS ALOFT TO MIX
DOWN TO THE SURFACE. DOWNWARD FORCING ALONG THE LEE OF MOUNTAIN
RANGES...ESPECIALLY THE CASCADES...WILL CAUSE WIND SPEEDS AT THE
SURFACE TO APPROACH HIGH WIND WARNING CRITERIA...AND VERY LIKELY AT
LEAST WIND ADVISORY CRITERIA. ALSO THE MOUNTAIN RIDGE TOPS WILL HAVE
STRONG WINDS BY WEDNESDAY OR POSSIBLY SOONER. AT THIS TIME IT IS A
BIT TOO EARLY TO ISSUE ANY HIGH WIND WATCHES...BUT ONE SHOULD BE
ISSUED WITHIN THE NEXT FEW SHIFTS...AT LEAST BY TUESDAY AFTERNOON
AT THE LATEST.

ABUNDANT RAIN WILL FALL OVER THE CASCADES AND ALSO OVER THE EASTERN
AND NORTHEAST MOUNTAINS WITH THE STRONG FETCH OF MOISTURE OFF THE
PACIFIC. HOWEVER...THE STRONG WINDS WILL CAUSE SIGNIFICANT DOWN
SLOPE RAIN SHADOWING IN THE VALLEYS AND LOWER COLUMBIA BASIN EAST OF
THE CASCADES...RENDERING MUCH LESS PRECIP IN THOSE AREAS BETWEEN NOW
AND WEDNESDAY. THIS PATTERN WILL CAUSE SNOW LEVELS TO RISE TO HIGH
LEVELS WHICH WILL RESULT IN SIGNIFICANT MOUNTAIN SNOWPACK
MELT...WHICH WHEN COMBINED WITH SIGNIFICANT RAINFALL...MAY LEAD TO
POSSIBLE FLOODING. AGAIN THOUGH IT IS TOO SOON TO BE CONFIDENT
ENOUGH THAT FLOODING WILL HAPPEN. IN THE MEAN TIME THERE IS A
SPECIAL WEATHER STATEMENT ISSUED THAT DISCUSSES THE UPCOMING
SIGNIFICANT WEATHER CHANGES FOR THE NEXT FEW DAYS. 88

LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...UNSETTLED WEATHER WILL
CONTINUE THROUGH THE EXTENDED PERIOD. NORTHWESTERLY FLOW ALOFT WILL
BE OVER THE REGION ON WEDNESDAY NIGHT AND THURSDAY WITH MOUNTAIN
SHOWERS DIMINISHING AS WEDNESDAYS SYSTEM EXITS THE AREA. ANOTHER
DISTURBANCE WILL BRING MORE RAIN AND MOUNTAIN SNOW TO THE PACIFIC
NORTHWEST ON FRIDAY AHEAD OF A DEEP TROUGH OF LOW PRESSURE THAT IS
EXPECTED TO IMPACT THE AREA OVER THE WEEKEND. MUCH COOLER AIR WILL
ACCOMPANY THIS FEATURE CAUSING TEMPERATURES AND SNOW LEVELS TO
GRADUALLY LOWER AREAWIDE. BY SUNDAY NIGHT IT WILL THEREFORE BE
POSSIBLE FOR EVEN THE LOWEST ELEVATIONS OF THE COLUMBIA BASIN TO SEE
SNOW AND SHOWERS WILL LIKELY CONTINUE THROUGH MONDAY. OCCASIONAL
BREEZY WINDS WILL ALSO BE POSSIBLE THROUGH THE PERIOD. TRIMARCO

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  47  33  55  40 /  80  50  40  20
ALW  46  35  50  41 /  80  50  40  20
PSC  48  35  56  43 /  60  20  20  10
YKM  47  30  51  34 /  30  20  20  10
HRI  48  32  55  41 /  60  30  30  10
ELN  44  30  48  33 /  30  20  20  20
RDM  47  31  51  34 /  30  30  20  10
LGD  42  31  45  38 /  60  50  30  40
GCD  44  32  48  35 /  30  40  30  20
DLS  50  35  54  40 /  50  40  40  40

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

THREAT INDEX
TODAY : GREEN
TUESDAY : GREEN
WEDNESDAY : YELLOW

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

83/82/82
Hazardous weather outlook, Feb 20, 5:20 AM PST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
520 AM PST MON FEB 20 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
211315-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
520 AM PST MON FEB 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A WEATHER SYSTEM MOVING SOUTHEAST WILL AFFECT THE EXTREME SOUTHWEST
CORNER OF THE FORECAST AREA EARLY THIS MORNING WITH SOME LIGHT SNOW.
OTHERWISE A DRIER NORTHWEST FLOW WILL PERSIST OVER THE FORECAST AREA
WITH JUST MAINLY SCATTERED RAIN AND SNOW SHOWERS THROUGH TONIGHT.
ANY SNOW ACCUMULATIONS WILL BE VERY LIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WIND WEDNESDAY
     SIMCOE HIGHLANDS, EASTERN COLUMBIA RIVER GORGE OF WASHINGTON,
     KITTITAS VALLEY, YAKIMA VALLEY, LOWER COLUMBIA BASIN OF
     WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON,
     NORTHWEST BLUE MOUNTAINS OF WASHINGTON, EASTERN COLUMBIA RIVER
     GORGE OF OREGON, NORTH CENTRAL OREGON, LOWER COLUMBIA BASIN OF
     OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE
     NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF
     OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE
     SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN
     DAY HIGHLANDS

A STRONG PACIFIC WEATHER SYSTEM ALONG WITH STRONG WINDS ALOFT WILL
MOVE INTO THE REGION BY WEDNESDAY. THIS SYSTEM WILL CREATE A
MOUNTAIN WAVE ON THE LEE SIDE OF MOUNTAINS RANGES...ESPECIALLY THE
CASCADES AND OTHER NORTH-SOUTH ORIENTED MOUNTAIN RANGES. DOWNWARD
FORCING OFF THE LEE SIDE OF THESE MOUNTAIN RANGES WILL CAUSE SOME OF
THE HIGHER LEVEL WINDS TO MIX DOWN THE THE SURFACE TO CREATE VERY
WINDY CONDITIONS ON WEDNESDAY. THERE IS A STRONG LIKELIHOOD OF AT
LEAST WIND ADVISORIES BEING ISSUED FOR WEDNESDAY AND A GOOD CHANCE
OF SOME HIGH WIND WARNINGS. HOWEVER...AT THIS TIME IT IS TOO SOON TO
ISSUE ANY HIGHLIGHTS. THE EXPECTED STRONG WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR THOSE TRAVELING WITH HIGH PROFILE
VEHICLES. THESE WINDS WILL ALSO CREATE A HAZARD FOR AVIATION.

THE REST OF THE EXTENDED PERIOD LOOKS TO BE UNSETTLED WITH PERIODS
OF RAIN AND MOUNTAIN SNOW SHOWERS. THERE WILL BE A WARMING TREND
THROUGH WEDNESDAY AND THEN A COOLING TREND FOR THE REMAINDER OF THE
EXTENDED FORECAST PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

In the hours before

Special weather statement, Feb 20, 9:54 AM PST, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
954 AM PST MON FEB 20 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
210600-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR...
MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN...
HERMISTON...IONE...COVE...ELGIN...LA GRANDE...UNION...
ENTERPRISE...JOSEPH...WALLOWA...MEACHAM...TOLLGATE...LONG CREEK...
NORTH POWDER...UKIAH...DAYVILLE...JOHN DAY...MITCHELL...
MONUMENT...SPRAY...BROTHERS...PAULINA...PRAIRIE CITY...SENECA...
ATHENA...PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...
BEND...CAMP SHERMAN...LA PINE...SISTERS...SUNRIVER...
WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE...
TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...SKI BLUEWOOD RESORT...APPLETON...
CLE ELUM...CLIFFDELL...EASTON...ROSLYN...TROUT LAKE...BICKLETON...
GOLDENDALE
954 AM PST MON FEB 20 2012

...STRONG WINDS POSSIBLE ACROSS SOUTH CENTRAL WASHINGTON AND NORTH
CENTRAL OREGON WEDNESDAY...

.AN INTENSE LOW PRESSURE SYSTEM WILL APPROACH THE PACIFIC NORTHWEST
AND TIGHTEN PRESSURE GRADIENTS ACROSS OUR AREA WEDNESDAY. THIS
COULD RESULT IN VERY WINDY CONDITIONS WITH WESTERLY WINDS GUSTING
TO OVER 50 MPH AT TIMES.

LISTEN TO NOAA WEATHER RADIO...INTERNET...OR THE LOCAL MEDIA FOR THE
LATEST UPDATES ON THIS POTENTIAL WEATHER EVENT.

Nearby

High Wind Watches in Washington, 2012High Wind Watches in Oregon, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.